# SDR ASAA0781643

- Difficulty date: May 11, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 44,212 hours, 22,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE FOUND AT 2 O'CLOCK POSITION ON LAVATORY AFTER SERVICE DOOR.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER AND FILLER PER EA 5330 02208.
